# SDR L1GA200000171

- Difficulty date: May 10, 2000
- Submitted: June 13, 2000
- Operation: Air carrier
- Aircraft: N27509
- Make and model: Doug DC-9-32
- Aircraft serial: 47798
- Aircraft time: 54,689 hours, 42,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cut
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE AND CUT ON STRAP ON RT AFT STEP IN AFT ACCESS COMP AT STATION 1155.
